MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2110
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Transmission revealed that the pacemaker exhibited diagnostic anomaly.No intervention was performed.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported event of incorrect measurement was not confirmed, device not triggering replacement alert at eri level was confirmed.The pacer was received with battery voltage at elective replacement indicator (eri) level.Eri was not triggered when battery reached eri level due to eri trims programmed at 2.52 v.Electrical and mechanical analysis performed under nominal conditions indicated normal functionality with normal data measurement.Longevity assessment was performed, based on average drain current, and the device exceeded projected longevity indicating normal battery depletion.
 
Event or Problem Description
New information received noted that the pacemaker was explanted and replaced.Patient status was not known.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
New information received noted that the patient was in stable condition.

Brand Name
ACCENT DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17947398
Report Number2017865-2023-49867
Device Sequence Number7897824
Product Code NVZ
UDI-Device Identifier05414734503600
UDI-Public05414734503600
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model NumberPM2110
Device Lot Number4266905
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by ManufacturerNot provided
11/10/2023
12/05/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/09/2023
12/01/2023
12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MASTER SERIES CAVGJ; PASSIVE PLUS; TENDRIL SDX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale